A concatenated construction of linear complementary pair of codes

Güneri, Cem and Özbudak, Ferruh and Saçıkara Karıksız, Elif (2019) A concatenated construction of linear complementary pair of codes. Cryptography and Communications, 11 (5). pp. 1103-1114. ISSN 1936-2447 (Print) 1936-2455 (Online)

This is the latest version of this item.

[thumbnail of LCP_21_07_18.pdf] PDF
LCP_21_07_18.pdf
Restricted to Registered users only

Download (287kB) | Request a copy

Abstract

A concatenated construction for linear complementary dual codes was given by Carlet et al. using the so-called isometry inner codes. Here, we obtain a concatenated construction to the more general family, linear complementary pair of codes. Moreover, we extend the dual code description of Chen et al. for concatenated codes to duals of generalized concatenated codes. This allows us to use generalized concatenated codes for the construction of linear complementary pair of codes.
Item Type: Article
Uncontrolled Keywords: Concatenated codes; Generalized concatenated codes; LCD codes; LCP of codes
Subjects: Q Science > QA Mathematics > QA150-272.5 Algebra
Divisions: Faculty of Engineering and Natural Sciences > Basic Sciences > Mathematics
Faculty of Engineering and Natural Sciences
Depositing User: Cem Güneri
Date Deposited: 18 Sep 2020 18:06
Last Modified: 26 Apr 2022 10:18
URI: https://research.sabanciuniv.edu/id/eprint/40296

Available Versions of this Item

Actions (login required)

View Item
View Item